# SDR 9JLA2014032803796

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 5,350 hours, 4,125 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 5100008000
- Part serial: 01522
- Condition: No Test
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE COCKPIT VOICE RECORDER WOULD NOT TEST.  TROUBLESHOOTING FOUND THE CVR DEFECTIVE. THE UNIT WAS REPLACED WITH AN OVERHAULED CONDITION.
